Per citar aquest document: http://ddd.uab.cat/record/36042
Null spaces and ranges of polynomials of operators.
González, Manuel

Data: 1988
Resum: We give an elementary proof of the fact that given two polynomials P, Q without common zeros and a linear operator A, the operators P(A) and Q(A) verify some properties equivalent to the pair (P(A), Q(A)) being non-singular in the sense of J. L. Taylor. From these properties we derive expressions for the range and null space of P(A) and spectral mapping theorems for polynomials of continuous (or closed) operators in Banach spaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 167-170, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32288_04


4 p, 102.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2016-06-11



   Favorit i Compartir